Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

reasked question.. what do u think?? adult content

sorry this is so long but please read
so i had my period nov 11th it lastested till nov 15th

back in oct actually oct 27th i went too see my doc about birthcontrol she gave me the patch and told me start it the sunday after my period started (so i did) my last period b4 this was oct 10th so i had to wait little while to start my patch. (just had my period 2 weeks b4 seeing mydoc)
i put the patch on NOV14th because that was the sunday after my period started but i only kept it on for for 4 days i took it off bc it made me feel so bad my back was hurting i was really moody.

well this morn i woke up im bleeding.. is it bc i was on the patch for that few days and now that i took it off im having another period this month ?i just had a period nov 11th??i put the patch on the 14th and took it off only 4 days later. my period always normallys comes once a month never ever twice. i was not on any birth control b4. now im scared this patch has messed my cycle all up i thought maybe it wudnt have being it was only on my body for 4 days :(

so do u think the patch is what is making me bleed? i took the patch off nov 17th and today is the 21st..
and..
do u think being i wore the patch for 4 days now my cycle is going be all messed up?

Answer Question
 
Anonymous

Asked by Anonymous at 1:22 PM on Nov. 21, 2010 in Health

Answers (3)
  • Honestly, the patch could be messing things up and it can mess it up for a bit yet. I know if you go off the pill mid cycle, it can cause your ovaries to release an egg mid cycle. I would assume that it could be the same for the patch.
    layh41407

    Answer by layh41407 at 1:24 PM on Nov. 21, 2010

  • The patch has hormones that go into your system. When you remove that patch-you are signaling you body that you are back into regular operating status. So your period starts within a few days of removing it. That's normal-if you are serious about birth control look into the Depo-provera shot-you get it every three months until you stop getting it then you start back on normal cycles. BTW your period would start if you were taking the pill and stopped it.
    MamaAlice54

    Answer by MamaAlice54 at 1:28 PM on Nov. 21, 2010

  • i agree with above
    san78

    Answer by san78 at 5:18 PM on Nov. 21, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.